# SDR 751003

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 104,056 hours, 20,140 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Sheared
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 65B3901118
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD THUMP HEARD WHEN MOVING FLAPS FROM 10 TO 20 DEGREES.  INSPECTED AIRCRAFT AND FOUND RT INBD TRAILING EDGE FORE-FLAP FITTING SHEARED AND OTHER COMPONENTS IN THE AREA DAMAGED.  REMOVED AND REPLACED FORE-FLAP, 2 EACH RIBS, RT INBD AILERON AND PERFORMED A FLAP SKEW INSPECTION IAW AMM 05-51-43.
